Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 6, NWS Louisville, KY

April 3, 2015Bullitt County, Jefferson County, Kentucky; Floyd County, Indiana

NWS Louisville, KY issued this flash flood warning at Apr 3, 2015, 5:10 AM EDT for Bullitt County, Jefferson County, Kentucky; Floyd County, Indiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2015, 5:10 AM EDT (09:10 UTC)
Expired
Apr 3, 2015, 8:00 AM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Floyd County, IN, Bullitt County, KY, Jefferson County, KY

The radar

The Louisville radar (KLVX), 27 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 5:27 AM EDTFLASH FLOODLouisville, KYMETROSAFE REPORTS THAT 42 HIGH WATER RESCUES HAVE BEEN REPORTED THROUGHOUT JEFFERSON COUNTY THIS MORNING.
Apr 3, 6:22 AM EDTFLASH FLOOD3 Ssw Saint Matthews, KYWATER RESCUES ALONG GOLDSMITH LANE DUE TO STRANDED VEHICLES IN HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.2 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 323 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
323 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

713 
WGUS53 KLMK 030910
FFWLMK
INC043-KYC029-111-031200-
/O.NEW.KLMK.FF.W.0006.150403T0910Z-150403T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
510 AM EDT FRI APR 3 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
  JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
  THIS INCLUDES THE CITY OF LOUISVILLE...
  SOUTHERN FLOYD COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 800 AM EDT

* AT 503 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  WIDESPREAD RAIN ACROSS THE WARNED AREA. THE HEAVIEST RAIN OVER THE
  NEXT HOUR OR SO WILL BE ACROSS SOUTHERN JEFFERSON COUNTY. RAINFALL
  RATES HAVE DECREASED AND THIS TREND SHOULD CONTINUE EARLY THIS
  MORNING AS THE HEAVIEST RAIN SAGS SOUTH OF THE AREA. NEVERTHELESS
  RESIDUAL SWIFT WATER FLOWS AND DEEP STANDING WATER WILL CONTINUE
  TO CAUSE MANY PROBLEMS ACROSS THE WARNED AREA OVER THE NEXT COUPLE
  OF HOURS. 

* LOCATIONS IMPACTED INCLUDE...MIDDLETOWN...HIGHVIEW...ANCHORAGE...
  FAIRDALE...FERN CREEK...LOUISVILLE BOWMAN FIELD...LOUISVILLE 
  INTERNATIONAL AIRPORT...AND THE UNIVERSITY OF LOUISVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND. TURN AROUND DONT DROWN.

&&

LAT...LON 3827 8576 3827 8575 3827 8572 3827 8541
      3811 8544 3800 8593 3808 8592 3809 8590
      3816 8591 3818 8590 3819 8594 3828 8597

$$

TWF
1 follow-up statement
300 
WGUS73 KLMK 031159
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
759 AM EDT FRI APR 3 2015

INC043-KYC029-111-031208-
/O.EXP.KLMK.FF.W.0006.000000T0000Z-150403T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLOYD IN-JEFFERSON KY-BULLITT KY-
759 AM EDT FRI APR 3 2015

...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 AM EDT FOR NORTHERN
BULLITT...JEFFERSON AND SOUTHERN FLOYD COUNTIES...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER 
PRODUCING HEAVY RAIN. HOWEVER...MANY ROADS ARE STILL CLOSED DUE TO 
HIGH WATER SO AN AREAL FLOOD WARNING HAS REPLACED THIS FLASH FLOOD 
WARNING.

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LAT...LON 3827 8576 3827 8575 3827 8572 3827 8541
      3811 8544 3800 8593 3808 8592 3809 8590
      3816 8591 3818 8590 3819 8594 3828 8597

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 3:49 AM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Apr 3, 3:49 AM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
349 AM EDT Fri Apr 3 2015

.SHORT TERM (Now through Saturday)...
Issued at 340 AM EDT Fri Apr 3 2015

...Significant Flash Flood Threat Ongoing then Potential for Severe
Storms This Afternoon...

Main challenges this package are QPF especially in the north and
severe potential, mainly in the south. Training storms continue
along the I-64 corridor and flash flooding is ongoing in quite a few
locations. Based on current storm motion and lack of a cold pool,
expect the heavy rain threat to continue well into the morning with
only a minimal southward shift as convection continues to stream in
from southern Illinois. Of all the models the GEM seemed to have the
best handle on QPF, progging a band of 5 inch totals roughly along
I-64. Given the convective nature of these storms a few spots could
even pick up significantly more. Flash Flood Watch will be left
intact and we expect to see more warnings as we zero in on the
immediate threat areas.

An upper wave over SE Missouri will swing through this morning,
dropping some more rain over south-central KY before we get a brief
lull in the precip. Other disturbances farther upstream will
interact with the front, which finally drops in late in the day. By
this time, the upper jet dynamics will be more favorable for
supercells anywhere that can destabilize. SPC has an enhanced risk
over most of Kentucky, but expect that to be limited by where there
is enough of a break in precip to destabilize. Best shot seems to be
over south-central Kentucky, where wind, hail, and even an isolated
tornado are possible.

Will dry out from NW-SE in the evening as the cold front pushes
through. Could see quite a NW wind surge behind the front, with GFS
MOS showing 30 kt sustained winds in SDF and LEX. Not completely
sold on those wind speeds but a brief period of 20-25 mph with 35
mph gusts seems a good bet early in the evening. Given the marginal
and brief nature of this wind surge, will not go with a wind
advisory at this time.

Strong cold advection will bring temps several degrees below normal
Fri night/Sat, but clear skies and dry wx as high pressure builds
from the NW.

.LONG TERM (Saturday Night through Thursday)...
Issued at 245 AM EDT Fri Apr 3 2015

Will keep this section short and sweet given ongoing flood threat
and severe threat today.  Sunday is turning out to be a pleasant
day, as high pressure slides to the east of the Ohio Valley.  This
will allow slight southwesterly flow to commence, helping bump
temperatures into the mid and upper 60s.

Southerly surface flow will increase Monday through much of next
week.  At the same time, the mid/upper-level flow will turn more
southwesterly, allowing for quick-hitting PV anomalies to interact
with the available Gulf moisture.  Really tough to pin down the best
times for convection, thus will continue with high-end chance to
low-end likelies through much of next week.  Highs will generally be
in the 70s with overnight lows in the 50s and lower 60s.

&&

.AVIATION (06Z TAF Update)...
Issued at 105 AM EDT Fri Apr 3 2015

Convective line is poised just north of SDF at the moment, and the
main questions are how long it will continue to impact SDF, and when
it could drop south into LEX. Will initialize SDF with at least
TEMPO if not prevailing TSRA for the first couple of hours.
Visibilities will most likely drop to IFR at times in
showers/storms, but that should be brief enough to go with
borderline IFR/MVFR for prevailing.

Expect a break between waves sometime between mid-morning and early
afternoon Friday, but not confident that we can go completely dry at
any time. Will continue with VCTS for much of the day. High-end MVFR
ceilings will prevail.

In the afternoon SW wind gusts will pick up to 20 kt or more just
ahead of the front. Late afternoon fropa in the 21-23Z ballpark,
with an impressive wind surge behind it. Will go for a few hrs of
sustained winds at 20+ kt with gusts of 30 kt or more. Post-frontal
ceilings should drop into fuel-alternate.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through this evening FOR KYZ023>043-045>049-
     053>057-061>067-070>078-081-082.

IN...FLASH FLOOD WATCH through this evening FOR INZ076>079-083-084-
     089>092.

&&

Short Term........RAS
Long Term.........KJD
Aviation..........RAS
Hazardous weather outlook, Apr 3, 4:37 AM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
437 AM EDT FRI APR 3 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-040845-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
437 AM EDT FRI APR 3 2015 /337 AM CDT FRI APR 3 2015/

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL CONTINUE THIS MORNING...MAINLY ACROSS NORTH-
CENTRAL KENTUCKY. THESE STORMS WILL PRODUCE FREQUENT LIGHTNING AND
VERY HEAVY RAINFALL...WHICH COULD RESULT IN LIFE THREATENING FLASH
FLOODING.

ANOTHER ROUND OF THUNDERSTORMS THIS AFTERNOON COULD BECOME STRONG
TO SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND POSSIBLY BRIEF
ISOLATED TORNADOES. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL
BE IN SOUTH CENTRAL KENTUCKY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ADDITIONAL STORMS ARE FORECAST FOR THE NEXT WORK WEEK AS ANOTHER
COLD FRONT STALLS OVER THE MIDWEST. THE BEST CHANCE FOR STORMS
WILL BE TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT STRONG OR DAMAGING WINDS...HAIL...AND
FLOODING THROUGH FRIDAY EVENING.

RAS/KD

In the hours before

Local storm report, Apr 3, 4:11 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
411 AM EDT FRI APR 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 AM     FLOOD            1 SW LOUISVILLE         38.21N 85.76W
04/03/2015                   JEFFERSON          KY   EMERGENCY MNGR

            EAST SIDE OF THE UNIVERSITY OF LOUISVILLE
            CAMPUS IS FLOODED. A COUPLE OF UNDERPASSES
            ON CAMPUS HAVE WATER 8 TO 10 FEET DEEP OVER
            THEM.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 3, 4:22 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
422 AM EDT FRI APR 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 AM     FLOOD            ENGLISH                 38.33N 86.46W
04/03/2015                   CRAWFORD           IN   LAW ENFORCEMENT

            A CAR STUCK IN HIGH WATER IN TOWN ON NORTH
            MAIN STREET AND HAD TO BE RESCUED.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 3, 4:49 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
449 AM EDT FRI APR 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 AM     FLASH FLOOD      1 WNW HIGHVIEW          38.15N 85.66W
04/03/2015                   JEFFERSON          KY   LAW ENFORCEMENT

            WATER RESCUES BEING REPORTED IN THE
            WHISPERING HILLS APARTMENT COMPLEX OFF OF
            SHEPHERDSVILLE ROAD NEAR FERN CREEK.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 3, 4:55 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
455 AM EDT FRI APR 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 AM     FLASH FLOOD      2 NNW OKOLONA           38.16N 85.70W
04/03/2015                   JEFFERSON          KY   LAW ENFORCEMENT

            EVACUATIONS AT 6111 GUARDIAN COURT DUE TO
            HIGH WATER ENTERING THE RESIDENCE.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 3, 5:02 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
502 AM EDT FRI APR 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      2 W LOUISVILLE          38.23N 85.78W
04/03/2015                   JEFFERSON          KY   LAW ENFORCEMENT

            ROAD REPORTEDLY OUT NEAR 15TH AND W. HILL
            STREET

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 3, 5:08 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
508 AM EDT FRI APR 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 AM     FLOOD            HUNTINGBURG             38.30N 86.95W
04/03/2015                   DUBOIS             IN   LAW ENFORCEMENT

            WATER OVER STATE ROUTE 64 NEAR HUNTINBURG.

&&

NWS LOUISVILLE KY
IRIS SYSTEM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:00 PM EDTSevere Thunderstorm WarningLMKButler, Grayson, Ohio30 min
Apr 2, 8:27 PM EDTSevere Thunderstorm WarningLMKEdmonson, Grayson23 min
Apr 2, 10:47 PM EDTSpecial Weather StatementLMKJefferson28 min
Apr 2, 11:33 PM EDTAreal Flood AdvisoryLMKTrimble2 hr
Apr 3, 12:33 AM EDTAreal Flood AdvisoryLMKHenry, Jefferson, Meade, Oldham, Trimble2 hr
Apr 3, 1:16 AM EDTAreal Flood AdvisoryLMKBullitt, Franklin, Harrison, Henry, Jefferson, Oldham and 3 more2 hr
Apr 3, 2:01 AM EDTAreal Flood AdvisoryLMKAnderson, Bourbon, Clark, Fayette, Franklin, Harrison and 6 more2 hr
Apr 3, 2:16 AM EDTFlash Flood WarningLMKJefferson3 hr
Apr 3, 2:41 AM EDTFlash Flood WarningLMKAnderson, Franklin, Shelby, Spencer, Woodford3 hr
Apr 3, 3:23 AM EDTAreal Flood AdvisoryLMKAnderson, Clark, Fayette, Garrard, Jessamine, Madison and 4 more3 hr
Apr 3, 3:56 AM EDTFlash Flood WarningLMKBullitt, Jefferson, Meade3 hr
Apr 3, 4:37 AM EDTFlash Flood WarningLMKAnderson, Bullitt, Fayette, Jessamine, Mercer, Nelson and 2 more3 hr
Apr 3, 5:43 AM EDTAreal Flood WarningLMKAnderson, Franklin, Shelby, Spencer, Woodford7 hr
Apr 3, 6:12 AM EDTAreal Flood WarningLMKAnderson, Bullitt, Clark, Fayette, Jessamine, Madison and 5 more3 hr
Apr 3, 6:28 AM EDTSpecial Weather StatementLMKHart27 min
Apr 3, 6:57 AM EDTAreal Flood WarningLMKMeade78 min
Apr 3, 7:31 AM EDTSpecial Weather StatementLMKBarren, Metcalfe29 min
Apr 3, 7:57 AM EDTAreal Flood WarningLMKBullitt, Jefferson6 hr
Apr 3, 8:13 AM EDTAreal Flood WarningLMKMeade6 hr
Apr 3, 9:13 AM EDTAreal Flood WarningLMKAnderson, Bullitt, Clark, Fayette, Jessamine, Madison and 3 more6 hr
Apr 3, 9:23 AM EDTRiver Flood WarningLMKBourbon52 hr
Apr 3, 9:34 AM EDTRiver Flood WarningLMKGarrard, Jessamine, Mercer39 hr
Apr 3, 9:34 AM EDTRiver Flood WarningLMKAnderson, Franklin, Woodford4 days
Apr 3, 9:34 AM EDTRiver Flood WarningLMKCarroll, Henry, Owen5 days
Apr 3, 9:34 AM EDTRiver Flood WarningLMKHardin, Nelson4 days
Apr 3, 9:34 AM EDTRiver Flood WarningLMKBullitt29 hr
Apr 3, 10:18 AM EDTRiver Flood WarningLMKNicholas, Robertson4 days
Apr 3, 10:31 AM EDTRiver Flood WarningLMKOhio47 hr
Apr 3, 10:31 AM EDTRiver Flood WarningLMKEdmonson3 days
Apr 3, 10:31 AM EDTRiver Flood WarningLMKButler, Warren5 days
Apr 3, 10:31 AM EDTRiver Flood WarningLMKButler, Muhlenberg, Ohio8 days
Apr 3, 10:43 AM EDTRiver Flood WarningLMKHarrison52 hr
Apr 3, 11:20 AM EDTRiver Flood AdvisoryLMKJefferson, Oldham51 hr
Apr 3, 11:20 AM EDTRiver Flood AdvisoryLMKJefferson, Meade51 hr
Apr 3, 11:20 AM EDTRiver Flood AdvisoryLMKBreckinridge, Hancock51 hr
Apr 3, 11:23 AM EDTRiver Flood WarningLMKHancock18 days
Apr 3, 11:36 AM EDTAreal Flood AdvisoryLMKBarren, Breckinridge, Butler, Edmonson, Grayson, Hancock and 6 more114 min
Apr 3, 1:04 PM EDTAreal Flood WarningLMKMeade6 hr
Apr 3, 1:07 PM EDTAreal Flood WarningLMKAnderson, Bourbon, Bullitt, Clark, Fayette, Franklin and 14 more6 hr
Apr 3, 2:14 PM EDTSpecial Weather StatementLMKHancock31 min
Apr 3, 2:32 PM EDTSpecial Weather StatementLMKSimpson28 min
Apr 3, 2:40 PM EDTSpecial Weather StatementLMKLogan, Warren30 min
Apr 3, 2:47 PM EDTSpecial Weather StatementLMKJefferson, Meade, Oldham28 min
Apr 3, 2:51 PM EDTFlash Flood WarningLMKBullitt, Jefferson, Oldham, Shelby, Spencer3 hr
Apr 3, 3:08 PM EDTSpecial Weather StatementLMKBarren, Edmonson, Hart, Warren32 min
Apr 3, 3:39 PM EDTFlash Flood WarningLMKAnderson, Franklin, Mercer, Shelby, Spencer, Woodford3 hr
Apr 3, 3:39 PM EDTSpecial Weather StatementLMKGreen, Taylor31 min
Apr 3, 3:58 PM EDTSpecial Weather StatementLMKAnderson, Fayette, Woodford32 min
Apr 3, 4:00 PM EDTFlash Flood WarningLMKBourbon, Clark, Fayette, Harrison, Jessamine, Madison and 3 more3 hr
Apr 3, 4:09 PM EDTSpecial Weather StatementLMKLincoln, Taylor46 min
Apr 3, 4:41 PM EDTFlash Flood WarningLMKBreckinridge, Bullitt, Grayson, Hardin, Larue, Meade3 hr
Apr 3, 4:45 PM EDTSpecial Weather StatementLMKBullitt20 min
Apr 3, 5:12 PM EDTSpecial Weather StatementLMKClark8 min
Apr 3, 6:05 PM EDTSpecial Weather StatementLMKHarrison, Scott30 min
Apr 3, 6:29 PM EDTSpecial Weather StatementLMKClinton31 min
Apr 3, 6:33 PM EDTAreal Flood WarningLMKBreckinridge, Hancock, Meade12 hr
Apr 3, 6:34 PM EDTSpecial Weather StatementLMKJessamine31 min
Apr 3, 6:44 PM EDTAreal Flood WarningLMKAnderson, Bullitt, Franklin, Henry, Jefferson, Mercer and 6 more12 hr
Apr 3, 6:57 PM EDTAreal Flood WarningLMKBourbon, Clark, Fayette, Garrard, Harrison, Jessamine and 4 more12 hr
Apr 3, 1:42 AM EDTFlash Flood WarningLMKCrawford, Dubois, Harrison, Orange, Perry3 hr
Apr 3, 4:51 AM EDTAreal Flood WarningLMKCrawford, Dubois, Harrison, Orange, Perry, Washington3 hr
Apr 3, 7:43 AM EDTAreal Flood WarningLMKCrawford, Dubois, Harrison, Orange, Perry, Washington6 hr
Apr 3, 10:06 AM EDTRiver Flood WarningLMKJefferson, Scott24 hr
Apr 3, 10:48 AM EDTRiver Flood WarningLMKHarrison, Washington22 hr

Nearby

Flash Flood Warnings in Kentucky, 2015Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.